On the dimension group of unimodular ${\mathcal {S}}$-adic subshifts - Archive ouverte HAL Access content directly
Journal Articles Monatshefte für Mathematik Year : 2021

On the dimension group of unimodular ${\mathcal {S}}$-adic subshifts

Fichier principal
Vignette du fichier
DimG-2.3.pdf (434.47 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-03134044 , version 1 (08-02-2021)

Identifiers

Cite

Valérie Berthé, Paulina Cecchi Bernales, Fabien Durand, Dominique Perrin, J. Leroy, et al.. On the dimension group of unimodular ${\mathcal {S}}$-adic subshifts. Monatshefte für Mathematik, 2021, 194 (4), pp.687-717. ⟨10.1007/s00605-020-01488-3⟩. ⟨hal-03134044⟩

Relations

64 View
104 Download

Altmetric

Share

Gmail Facebook X LinkedIn More